| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation did not identify visible damage to the device.When primed, a leak was noticed.The component was replaced and the device was charged to 100%.The reported issue was unable to be replicated.The device operated as expected.
Event or Problem Description
User reported the unit received a temperature fault when attempting to cool the systemic side.The device would not maintain the set point.There was no patient harm.